# SDR U2RA2022082300043

- Difficulty date: August 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 84,651 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin Panel
- Part number: 65B138831
- Part serial: NONE
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, AIRCRAFT INSPECTION REVEALED WATER/OIL INTRUSION IN THE LEFT / AFT CORNER OF ACCESS PANEL #193R (P/N 65B13883-1) FOR THE AFT MAIN LANDING GEAR DOOR SUPPORT STRUCTURE, LOCATED AT APPROXIMATE STATION 1405.3 TO 1437.09, CAUSING DELAMINATION DAMAGE. THE PERMANENT REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, LNC'S ENGINEERING ORDER 22125-3 REV A, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON AUGUST 11, 2022. DETAILS OF WORK WAS DOCUMENTED IN HAECO XIAMEN'S NRC WKL8689.
